Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking metamucil for IBS. Now suffering from cramps and backache. What is going on?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1679 Questions
I have been diagnosed with IBS and have been taking metamucil to help with my constipation. However, I am suffering from cramping and backache everyday. What can I do?
Posted Tue, 28 May 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 17 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

I presume you meant abdominal cramps.
Abdominal cramps can be due to either IBS itself or due to metamucil.
You may need anti spasmodic medications for relief.

Discuss with your doctor regarding this.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor